Okay guys so I'm sorry it's been a rediculously long time since I've posted. Like two months ago. It sucks how fast time goes when there are things you WANT and NEED to do and then when you're sitting at work wishing it would be over, time couldn't possibly go slower. Guhhhhhhhhh.
So a few days ago I started taking these "supplement" like things (vitamins and what not) that said it creates more collagen to stimulate hair growth (which I am DESPERATE for). So I was all excited and started taking two a day on monday, and the next morning my heart was having PVC's (extra beats) every so often, like one every 10 minutes or so. PVC's are normal, and I usually get them like once or twice every couple weeks but that morning I had like 8 just while I was laying in bed. And if you've ever had them they're uncomfortable as hell and it feels like a rabid bird is trying to get out of your chest, and it's wings are beating the crap out of your heart. Or better yet, it's like your HEART has wings and is trying to launch out of your chest. But it only does one feeble flap of the wings. If it did multiple for like 30 minutes then that's another story.
So yeah ANYWAY, I go to work that day and sho nuff, they keep happening. Super uncomfortable and starting to freak me out a bit. Thankfully I already had an appointment scheduled for Thursday (yesterday) with my doctor to follow up on how wonderful my welbutrin is, so I thought okay I'll just tell him what's been going on. So wednesday night comes along (I had only taken two pills on monday, and two on tuesday when the wackness started) and my heart was doing it more and more often. To the point that I got up and walked around just to distract myself from the raptor trying to fly and claw it's way out of my chest. On my drive home that night I was trying to think back to when it started....and what the hell could possibly be going on. Thankfully I have some memory retention and thought a-HA! I started taking those stupid supplements on MONDAY, and the summersaulting heart tricks started happening TUESDAY! So then I started wondering if there was any magnesium in the pills, because the week before I was talking to a nurse about this way sick alcoholic lady whose heart was on the fritz and she said that her heart was unable to deal with the ammounts of MAGNESIUM and potassium from the alcohol so it causes a weird rhythm (totally random that she'd mention that but I ask questions and this one time it came in use). SO. I present said question to Bryan (my doc) and he said "Oh yeah, too much or too little magnesium can push the heart either way." DING DING DING. So they did an EKG and put little stickers with magnetic or whatever leads all over my body and it showed that my heart likes to lay on her left side and is turned more to the left than normal (Thanks a lot Mom!), explaining why it feels like my heart is dangling freely in my chest when I lay on my left side. But he said it was normal, so whatevs. Stupid hearts.
So he said I could lay off the pills for a week, and then start them up again next week to see if they're the cause of the pvc's and I was like uh, NO THANKS, I'll just let my hair grow normally. Freakin hell. So I'm just going to stick with my original assumption that it was the supplement's fault cause I ain't had not a one today. Wooooo! So when you see all of those green bottles with yellow labels that make you think "man I'll be super healthy if I take some of that stuff", STAY AWAY FROM HAIR, SKIN, AND NAILS. Cause it'll make you feel like you have a midget punching it's way thru your chest.
And I just read thru this and I apologize if it makes absolutely no sense because I just type the sentence that's in my head, and we all know how I looooooove long sentences, but so did Faulkner. So back off.
with my west-facing heart,